BibTeX records: Dianming Hou

download as .bib file

@article{DBLP:journals/jcphy/HouAX19,
  author    = {Dianming Hou and
               Mejdi Aza{\"{\i}}ez and
               Chuanju Xu},
  title     = {A variant of scalar auxiliary variable approaches for gradient flows},
  journal   = {J. Comput. Phys.},
  volume    = {395},
  pages     = {307--332},
  year      = {2019},
  url       = {https://doi.org/10.1016/j.jcp.2019.05.037},
  doi       = {10.1016/j.jcp.2019.05.037},
  timestamp = {Wed, 19 Feb 2020 00:00:00 +0100},
  biburl    = {https://dblp.org/rec/journals/jcphy/HouAX19.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/jscic/HouLAX19,
  author    = {Dianming Hou and
               Yumin Lin and
               Mejdi Aza{\"{\i}}ez and
               Chuanju Xu},
  title     = {A M{\"{u}}ntz-Collocation Spectral Method for Weakly Singular
               Volterra Integral Equations},
  journal   = {J. Sci. Comput.},
  volume    = {81},
  number    = {3},
  pages     = {2162--2187},
  year      = {2019},
  url       = {https://doi.org/10.1007/s10915-019-01078-y},
  doi       = {10.1007/s10915-019-01078-y},
  timestamp = {Wed, 04 Dec 2019 00:00:00 +0100},
  biburl    = {https://dblp.org/rec/journals/jscic/HouLAX19.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/corr/abs-1910-09087,
  author    = {Dianming Hou and
               Hongyi Zhu and
               Chuanju Xu},
  title     = {Highly efficient and accurate schemes for time fractional Allen-Cahn
               equation by using extended {SAV} approach},
  journal   = {CoRR},
  volume    = {abs/1910.09087},
  year      = {2019},
  url       = {http://arxiv.org/abs/1910.09087},
  archivePrefix = {arXiv},
  eprint    = {1910.09087},
  timestamp = {Tue, 22 Oct 2019 01:00:00 +0200},
  biburl    = {https://dblp.org/rec/journals/corr/abs-1910-09087.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/cmam/HouHX18,
  author    = {Dianming Hou and
               Mohammad Tanzil Hasan and
               Chuanju Xu},
  title     = {M{\"{u}}ntz Spectral Methods for the Time-Fractional Diffusion
               Equation},
  journal   = {Comput. Meth. in Appl. Math.},
  volume    = {18},
  number    = {1},
  pages     = {43--62},
  year      = {2018},
  url       = {https://doi.org/10.1515/cmam-2017-0027},
  doi       = {10.1515/cmam-2017-0027},
  timestamp = {Thu, 25 Jan 2018 00:00:00 +0100},
  biburl    = {https://dblp.org/rec/journals/cmam/HouHX18.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/adcm/HouX17,
  author    = {Dianming Hou and
               Chuanju Xu},
  title     = {A fractional spectral method with applications to some singular problems},
  journal   = {Adv. Comput. Math.},
  volume    = {43},
  number    = {5},
  pages     = {911--944},
  year      = {2017},
  url       = {https://doi.org/10.1007/s10444-016-9511-y},
  doi       = {10.1007/s10444-016-9511-y},
  timestamp = {Mon, 27 Nov 2017 00:00:00 +0100},
  biburl    = {https://dblp.org/rec/journals/adcm/HouX17.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics